Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jonathan Hillman
Title: 2-Knots and their groups
Additional book information: Austral. Math. Soc. Lect. Ser., vol. 5, Cambridge University Press, New York, 1989, 164 pp., $19.95. ISBN 0-521-37812-5.

Review Information:

Reviewer: Michel Kervaire
Journal: Bull. Amer. Math. Soc. 24 (1991), 211-213
American Mathematical Society